MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BUBBLE CPAP SYSTEM

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BUBBLE CPAP SYSTEM
Model Number BC161-10
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in georgia reported via a fisher & paykel healthcare (f&p) field representative that a temperature/flow probe was loose and "falling out" from the temperature probe port of a bc161-10 bubble cpap system before patient use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4) method: the subject devices and additional information about the reported event and setup were requested to be provided to fisher & paykel (f&p) healthcare new zealand for evaluation.In addition, a review of the manufacturing records for the reported bc161-10 bubble cpap system was completed.Results: the healthcare facility reported that the subject devices were not available for return to f&p healthcare for evaluation.A review of the manufacturing records of the lot batch of the bc161-10 bubble cpap system was performed.The devices in the manufacturing lot passed all the required quality control measures, confirming they were manufactured in accordance with specifications.Additionally, no non-conformances were noted during the manufacturing process of the subject lot.Conclusion: based on the information provided by the healthcare facility and review of the manufacturing records, and without the return of the subject device, we are unable to determine the cause of the reported issue.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.At the end of the final assembly process, all bc161-10 bubble cpap system circuits are 100% tested as follows: functional testing for leak visual inspections for any visible defects and contamination.The instructions for use accompanying the bc161-10 bubble cpap system show in pictorial format the correct set-up of the system and also state the following: check all connections are tight before use and after any adjustment.Use patient oxygen monitoring.Always use pressure monitoring to verify that the patient is receiving the prescribed cpap level.Test circuit for occlusions and pressure leaks using the flow elbow provided before connection to the infant.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BUBBLE CPAP SYSTEM
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23218949
Report Number9611451-2025-00966
Device Sequence Number8706832
Product Code BZD
UDI-Device Identifier09420012412430
UDI-Public(01)09420012412430(10)2103717897(11)250409(17)280409
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K100011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC161-10
Device Catalogue NumberBC161-10
Device Lot Number2103717897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/05/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEMPERATURE PROBE (BRAND + MODEL NOT PROVIDED); TEMPERATURE PROBE (BRAND + MODEL NOT PROVIDED)
Patient SexUnknown